# SDR SB05170

- Difficulty date: November 23, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Row 20
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

BNA FLT 53, EN ROUTE CLT TO MCI.  DURING EMERGENCY DESCENT, MASKS DEPLOYED EXCEPT ROW 20.  MAINTENANCE, REPLACED OXYGEN GENERATORS, REPACKED MASKS.  FOUND MASK LANYARD CAUGHT AROUND DOOR LATCH ROW 20.  REPOSITIONED, OPS GOOD.
